Article Text

Download PDFPDF

Miscellaneous
Correction: Fatal gadolinium-induced encephalopathy following accidental intrathecal administration: a case report and a comprehensive evidence-based review

Statistics from Altmetric.com

Provenzano DA, Pellis Z, DeRiggi L, et al. Fatal gadolinium-induced encephalopathy following accidental intrathecal administration: a case report and a comprehensive evidence-based review. Reg Anesth Pain Med 2019;44:721–9. doi:10.1136/rapm-2019-100422

Under the ‘Acute neurotoxicity’ paragraph on page 725, the last paragraph, point four, states cellular calcium hemostasis, and should read cellular calcium homeostasis.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.